|Is thies medication right...
Jun 24, 2009
My mom cd4 count when tested was found to be 307 and HIV-1 was 8866. Our doctor has prescribed for VIRADAY, is this tablet right and what all side effects will be there from VIRADAY. Will her CD4 count come to normal i.e 350..?
| Response from Dr. Young
Viraday is an Indian manufactured, generic version of tenofovir/FTC/efavirenz-- better known in the US as Atripla. The regimen combination is widely prescribed and very highly recommended.
If your mother is able to tolerate and adhere to her HIV medications, I would expect that her viral load will reach undetectable levels within 2-3 months and have CD4 count increases of between 100-200 cells within 1 year.
Best of health to her.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Sex With A Prostitute?
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Burning Urethra After Lap Dance Worried I Have HIV
- Painful Ejaculation After Masturbation Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.